5 paper(s) uploaded by YHuang.

Index Title Upload Time Modified Time
1

Geometric measures in the dual Brunn–Minkowski theory and their associated Minkowski problems

Yong Huang Hunan university Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Differential Geometry Convex and Discrete Geometry mathscidoc:1702.03003

Acta Mathematica, 216, (2), 325–388, 2016.11
[ Download ] [ 2017-02-05 23:02:26 uploaded by YHuang ] [ 718 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-02-05 23:02:26 2017-03-15 12:22:23
2

Variational characterization for the planar dual Minkowski problem

Yong Huang Hunan University Yongsheng Jiang Zhongnan University of Economics andLaw

Functional Analysis mathscidoc:1911.12001

Journal of Functional Analysis, 277, (7), 2209-2236, 2019
[ Download ] [ 2019-11-25 13:57:08 uploaded by YHuang ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-11-25 13:57:08 -
3

Smooth solutions to the Lp dual Minkowski problem

Chuanqiang Chen Zhejiang University of Technology Yong Huang Hunan University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1911.43008

Math. Ann., 373, 953-976, 2019
[ Download ] [ 2019-11-25 14:03:42 uploaded by YHuang ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-11-25 14:03:42 -
4

The Lp-Alekesandrov problem for Lp-integral curvature

Yong Huang Hunan university Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Differential Geometry mathscidoc:1911.10001

J. Differential Geom., 110, (1), 1-29, 2018
[ Download ] [ 2019-11-25 14:11:44 uploaded by YHuang ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-11-25 14:11:44 -
5

On the Lp dual Minkowski problem

Yong Huang Hunan University Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1911.43009

Advances in Mathematics, (332), 57-84, 2018
[ Download ] [ 2019-11-25 14:21:04 uploaded by YHuang ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-11-25 14:21:04 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved